# SDR DALA2021052702923

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,791 hours, 29,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 SERVICE CHECK FOUND SEAT 18D EMERGENCY PATH LIGHT BROKEN OFF FROM SEAT. CORRECTIVE ACTION: RE-SECURED PER A320 CMM 25-23-51. OPS CK GOOD. (6692272)
